cough-cold-icon
Suffering with jaundice
Hi sir , I am suffering with jaundice .total billrubin is 4.13 I have been taking udiliv 300mg since one month ,but billrubin is not reduced .pleas suggest .
215 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

We need to discuss this further... Please consult with me on my private chat window....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+166
Chat with a doctor
Online now
You need to consult a Physician and get yourself evaluated. Doctor may suggest few tests like liver function tests etc and abdominal scan. You need to start a Course of Antibiotic too.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.